SciELO - Scientific Electronic Library Online

 
vol.38 número4On the inverse eigenproblem for symmetric and nonsymmetric arrowhead matricesConstruction of sequences of borderenergetic graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

NATH, Rajat Kanti. On asymptotic commutativity degree of finite groups. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.829-835. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0054.

The aim of this paper is to give a detailed account of a problema posed by P. Lescot regarding asymptotic commutativity degree of finite groups.

Palabras clave : Finite groups; Commutativity degree.

        · texto en Español     · Español ( pdf )